# SDR UPS97824534

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 2649941
- Condition: Corroded
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND FRAME TO CUSP ATTACH CLIP CORRODED FS 140 AT LONGERON 21 RT.  REMOVED CORRODED ATTACH CLIP, FABRICATED NEW ATTACH CLIP, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 51-1-20D.
